# SDR FOTR20180206001

- Difficulty date: February 6, 2018
- Submitted: February 6, 2018
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N179AA
- Make and model: Boeing 757223
- Aircraft serial: 32397
- Aircraft time: 50,502 hours, 14,333 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 146N53183
- Condition: Corroded
- Location: Bs 1681-1720
- Part time: 50,502 hours, 14,333 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SHEAR WEB BS 1681 TO 1720, BETWEEN RBL 20.8 TO RBL 26.7 HAS CORROSION.
